"Stable Perturbed Algorithms for a New Class of Generalized Nonlinear Implicit Quasi Variational Inclusions in Banach Spaces"
written by Salahuddin Salahuddin, Mohammad Kalimuddin Ahmad,
published by Advances in Pure Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Approximation Solvability for a System of Nonlinear Variational Type Inclusions in Banach Spaces
2019
[2] General nonconvex split variational inequality problems
2017
[3] Strong convergence of an iterative algorithm for a class of nonlinear set-valued variational inclusions
2017
[4] An Iterative Algorithm for Generalized Mixed Equilibrium Problems and Fixed Points of Nonexpansive Semigroups
2017
[5] System of nonlinear regularized nonconvex variational inequalities in Banach spaces
Advances in Nonlinear Variational Inequalities, 2016
[6] System of generalized nonlinear regularized nonconvex variational inequalities
2016
[7] ON A NEW SYSTEM OF NONLINEAR REGULARIZED NONCONVEX VARIATIONAL INEQUALITIES IN HILBERTSPACES
2016
[8] Extended Systems of Nonlinear Vector Quasi Variational Inclusions and Extended Systems of Nonlinear Vector Quasi Optimization Problems in Locally FC-spaces
2016
[9] On a New System of Nonlinear RegularizedNonconvex Variational Inequalities in Hilbertspaces
2016
[10] SYSTEM OF GENERALIZED NONLINEAR MIXED VARIATIONAL INCLUSIONS INVOLVING RELAXED COCOERCIVE MAPPINGS IN HILBERT SPACES
East Asian Math. J., 2015
[11] A system of general nonlinear variational inclusions in Banach spaces
Applied Mathematics and Mechanics, 2015
[12] Generalized Quasi Split Variational Inequality Problems Involving Relaxed Cocoercive Mappings
Advances in Nonlinear Variational Inequalities, 2015
[13] Split Feasibility Quasi Variational Inequality Problems Involving Cocoercive Mappings in Banach Spaces
Communications on Applied Nonlinear Analysis, 2015
[14] A General System of Regularized Non-convex Variational Inequalities
J Appl Computat Math, 2014
[15] A system of nonlinear set valued variational inclusions
SpringerPlus, Springer, 2014
[16] Transactions on Mathematical Programming and Applications Volume 2 (2014), Number 5, 1–14 A New Class of Nonlinear Regularized Nonconvex System of Variational Inequalities in Banach Spaces
2014
[17] STABLE PERTURBED ITERATION PROCEDURES FOR SOLVING NEW STRONGLY NONLINEAR OPERATOR INCLUSIONS IN BANACH SPACES
Nonlinear Functional Anlaysis and Applications, 2013